# SDR CA040429005

- Difficulty date: April 7, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 4,825 hours
- Engine: Lyc O320E2D
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter Adapter
- Part number: 75528
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: CR
- How discovered: C
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE THE OIL TEMPERATURE CLIMB INTO THE RED ZONE. THE THERMOSTATIC VALVE WAS REPLACED AND A TEST FLIGHT WAS CARRIED OUT WITH THE ENGINE STILL OVERHEATING. WE REPLACED THE OIL FILTER ADAPTER P/N 75528 AND THE OIL SCREEN HOUSING P/N 69510 AND EVERYTHING RETURNED TO NORMAL.
